# SDR CALA0100222

- Difficulty date: March 12, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Aircraft time: 46,160 hours, 23,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN GOUGED AT STA 395, STRINGER 20-21R.  A DOUBLER WAS INSTALLED.
